This setting lets you change the way you view articles. You can choose to have articles open in a dialog window, a new tab, or directly in the same window.
Open in Dialog
Open in New Tab
Open in same window

American Economic Review: Vol. 97 No. 2 (May 2007)

Expand

Quick Tools:

Print Article Summary
Export Citation
Sign up for Email Alerts Follow us on Twitter

Explore:

AER - All Issues

AER Forthcoming Articles

Linear Regression Estimation of Discrete Choice Models with Nonparametric Distributions of Random Coefficients

Article Citation

Bajari, Patrick, Jeremy T. Fox, and Stephen P. Ryan. 2007. "Linear Regression Estimation of Discrete Choice Models with Nonparametric Distributions of Random Coefficients." American Economic Review, 97(2): 459-463.

DOI: 10.1257/aer.97.2.459

Article Full-Text Access

Full-text Article

Authors

Bajari, Patrick
Fox, Jeremy T.
Ryan, Stephen P.


American Economic Review


Quick Tools:

Sign up for Email Alerts

Follow us on Twitter

Subscription Information
(Institutional Administrator Access)

Explore:

AER - All Issues

AER - Forthcoming Articles

Virtual Field Journals


AEA Member Login:


AEAweb | AEA Journals | Contact Us